# SDR 95ZZZX623

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N46FE
- Make and model: Beech 400BEECH
- Aircraft serial: RK0016
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03601015
- Condition: Faulty
- Location: Start/Gen
- Part time: 164 hours
- Component: Learsiegler, 23080025
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 500-HOUR BRUSH INSPECTION, FOUND BOTH END BEARINGS WOULD NOT PASS INSPECTION.  THESE ARE THE NEW 1,000-HOUR BEARINGS.  TOTAL TIME ON THEM WAS 163.8 HOURS.
